MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33038
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: additional phone number: (b)(6).The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received with regards to a 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing that experienced leakage.The reporter stated that they encountered another device that leaked at the clave out of the package (mc33038).They switched for another clave, but it still leaked.Both claves were secured tightly on this clean, dry extension loop.There is no crack in any of the devices that they can see.The event date was unknown.Sample photos were provided that showed the involved products inside the packaging with the product's information.The event date was on 11-jan-2025 during priming after opening the package.There was patient involvement, no adverse event and no delay in therapy.
 
Additional Manufacturer Narrative
The following items were provided by the customer for complaint investigation: two used list #mc33038, 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing; lot #14149835.One used partial list #mc33038, 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing; lot #14149835.One new list #mc33038, 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing; lot #14149835.Two pictures of the samples packed in a bag for delivery.The pictures were reviewed.One of the smallbore pressure infusion ext sets can be seen to have its microclave removed from the female luer.No damage can be clearly discerned.Two microclaves are also pictured as loose in the bag.One of the used sets had its microclave removed.A crack was observed on the knit line of the female luer of that set.One extra clave was received.No other defects or anomalies were observed.The two used sets were tested as per specification and leaking from the crack on the female luer of the damaged set was confirmed.No other sets were observed to leak.The complaint of leaking can be confirmed, but only on the set with the cracked female luer.The probable cause of the crack is due to a material issue on a vendor supplied part.There is a capa that is related to this complaint issue.The lot history of the returned samples was reviewed.No nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in e3 and e4.

Brand Name
7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21341162
Report Number9617594-2025-00252
Device Sequence Number7835920
Product Code FPA
UDI-Device Identifier00887709037281
UDI-Public00887709037281
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33038
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date02/09/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRUG , MFR UNK
Patient SexUnknown